# SDR FDEA200902250718

- Difficulty date: February 25, 2009
- Submitted: February 25, 2009
- Operation: Air carrier
- Aircraft: N213FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22935
- Aircraft time: 26,134 hours, 17,293 cycles
- Engine: Pwa JT8D217C
- Engine time: 5,899 hours, 4,461 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 3
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

NR 3 ENG FIRE WARNING INDICATION.  SHUT DOWN ENG IAW QRH.  INDICATION PERSISTED.  BLEW BOTH FIRE BOTTLES.  INDICATION PERSISTED INTERMITTENTLY THROUGHOUT LANDING AND TAXI-IN.  NR 3 ENG WINDMILLED FOR 6 MINS.  UNABLE TO DETERMINE IF OIL PRESS WAS GREATER THAN 10 PSI.  PER MM 72-00-00, PAGE 531, ITEM I-1D, ENG MUST BE DISASSEMBLED FOR A OIL SYSTEM COMPONENTS EXAMINATION.  ENG CHANGE REQUIRED. OPEN
